MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1937
Medical Device Problem Codes Difficult to Open or Close (2921); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ligasure did not open and did not seal as required.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to: ancillary equipment failure.Trigger button (activation button) not engaged throughout the entire seal cycle.Device activated in contact with pooling fluid.Device used on vessels thicker than 7 mm.Grasping on too much tissue or inappropriate tissue types or on staples.Jaw trigger (handle) activation mechanism is damaged.Active electrode short, electrical connections damaged.Barcode label/rfid tag part number mismatch to device model.Noise.The instructions for use (ifu) state: use caution during surgical cases in which patients exhibit certain types of vascular pathology (atherosclerosis, aneurysmal vessels, etc.).For best results, apply the seal to unaffected vasculature.If the generator provides multiple power settings, use the lowest power needed to achieve the intended effect.Do not use this instrument on vessels in excess of 7 mm in diameter.If the instrument shaft is visibly bent, discard and replace the instrument.Do not place the vessel and/or tissue in the jaw hinge.Place the vessel and/or tissue in the center of the jaws.Eliminate tension on the tissue while sealing and cutting to ensure proper function.Use caution when grasping, manipulating, sealing, and dividing large tissue bundles.Do not bend instrument shaft.Do not attempt to seal over clips or staples as incomplete seals/damage to the cutting blade will occur.Contact between an active electrode and any metal objects may result in alternate site burns or incomplete seals.Do not overfill the jaws of the instrument with tissue, as this may reduce device performance.Keep the instrument jaws clean.Build-up of eschar may reduce the seal and/or cutting effectiveness.Wipe jaw surfaces and edges with a wet gauze pad as needed.The lever must be continually held with the activation button fully depressed until the seal cycle is complete.The lever does not latch into the activation position.A continuous tone sounds to indicate the activation of rf energy.When the activation cycle is complete, a twopulsed seal-cycle-complete tone sounds and rf output ceases.Notice - the surgeon may inspect the seal before cutting the vessel or tissue.After inspecting the seal, the surgeon should create a second seal adjacent to the first seal before cutting, as described below.A tone with multiple pulses indicates that the seal cycle was not completed.Refer to the troubleshooting section for possible causes and corrective actions.Do not cut tissue until you have verified that there is an adequate seal.To seal adjacent tissue, overlap the edge of the existing seal.The second seal should be distal to the first seal to increase seal margin.Activating energy delivery with a footswitch when the activation button is not fully depressed may result in improper sealing and increase thermal spread to tissue outside the surgical site.Proper pressure is being applied to the tissue when the lever keeps the activation button fully depressed.Energy-based devices, such as esu pencils or ultrasonic scalpels that are associated with thermal spread should not be used to transect seals.Failure to maintain steady pressure on the lever while cutting can result in inadvertent reactivation of energy.Wipe jaw surfaces and edges with a wet gauze pad as needed.Remove any embedded tissue from blade track and jaw hinge area.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23996690
Report Number0001056128-2026-00001
Device Sequence Number10399138
Product Code NUJ
UDI-Device Identifier07613327504897
UDI-Public07613327504897
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K180499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLF1937
Device Catalogue NumberLF1937
Device Lot Number17070904
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown